# SDR DALA2017112708296

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 68,690 hours, 21,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Pulled
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE,  GIRT BAR IS PULLED OUT FROM PACK AND EXTENDED.   REPLACED THE R4 DOOR SLIDE IAW AMDS WORKCARD.
